# SDR QXEA2017011600017

- Difficulty date: January 11, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 24,676 hours, 26,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Alignment
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR HARD TO OPEN. REALIGNED DOOR HANDLE COVER DOOR OPENS FREELY. RETURNED TO SERVICE.
